# SDR P5CA0100615

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747*
- Aircraft serial: 30809
- Aircraft time: 3,787 hours, 646 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 746011L
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: J, A

## Discrepancy

FIVE SECONDS AFTER LIFT OFF, EICAS MESSAGE APPEARED:  ELEC AC BUS - NR 1 AC BUS BECAME ISOLATED AND UNPOWERED.  WOULD NOT RESET PER NNL ELEC AC BUS CHECKLIST.  FOUND NR 1 GCU DIFFERENTIAL LOCK OUT.  REPLACED NR 1 GCU WITH KLM LOAN PART.  CARRIED OUT CMC GROUND TEST & OPS CHECK ON ENG RUN.  ALL SATISFACTORY.
